Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||Bounds for the mean system size in M/G/1/K-queues|
|Authors: ||HEIJNEN, Bart|
|Issue Date: ||1995|
|Publisher: ||Elsevier Science B.V.|
|Citation: ||Journal of computational and applied mathematics, 64(1-2). p. 149-161|
|Abstract: ||Contrary to their infinite capacity counterparts, the moments of the distribution of the number in a M/G/1/K-system cannot be determined by means of the Pollaczek-Khinchine equation. If the finite capacity K is small the distribution under study can be obtained as the steady-state probability distribution related to the transition probability matrix. For larger capacities, we derive upper and lower bounds on the mean system size in an M/G/1/K-queue for which the first two moments of the number in the system of the infinite capacity queue are known. Numerical examples for the M/D/1/1-and M/D/1/3-queues are given.|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.